A note on interpolation in the Lumer’s Nevanlinna class. (English) Zbl 1143.32004

Let \(X\) be a space of holomorphic functions in \(\mathbb{B}_n\), the unit ball of \(\mathbb{C}^n\). A sequence \(a= \{a_k\}_{k\geq 1}\) is said to be free interpolating for \(X\) if \(\{w_k a_k\}_k\in X|_a\) for every \(\{\alpha_k\}_k\in X|_a\) and every bounded sequence \(\{w_k\}_k\).
A. Hartmann, X. Massaneda, A. Nicolau and P. Thomas characterized the free interpolating sequences for the Nevanlinna class \(N\) of the disk in terms of harmonic majorants, and described the trace \(N|_a\) [J. Funct. Anal. 217, No. 1, 1–37 (2004; Zbl 1068.30027)].
In the present paper the author obtains similar results for Lumer’s Nevanlinna class \(LN(\mathbb{B}_n)\), consisting of all the holomorphic functions \(f\) such that \(\log^+|f|\) admits a pluriharmonic majorant.


32A36 Bergman spaces of functions in several complex variables
30H05 Spaces of bounded analytic functions of one complex variable


Zbl 1068.30027
Full Text: DOI


[1] Berndtsson, B., Interpolating sequences for H∞ in the ball, Nederl. akad. wetensch. indag. math, 47, 1-10, (1985) · Zbl 0588.32006
[2] Carleson, L., An interpolation problem for bounded analytic functions, Amer. J. math, 80, 921-930, (1958) · Zbl 0085.06504
[3] Garnett, J.B., Two remarks on interpolation by bounded analytic functions, (), 3240
[4] Garnett, J.B., ()
[5] Hartmann, A.; Massaneda, X.; Nicolau, A.; Thomas, P.J., Interpolation in the Nevanlinna and Smirnov classes and harmonic majorants, J. funct. anal, 217, 1-37, (2004) · Zbl 1068.30027
[6] Nikolski, N.K., ()
[7] Rudin, W., Function theory in the unit ball of ℂ^{n}, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.